advertisement
Question
Posted by: Nony | 2009/11/11

Worried

I gave birth to my daughter April 2008. At hosp they gave me injection for contraception as usualy.I last went for injection in march this year.I develop a rash on my face and my aunt advice me to stop injection. I didnt have my periods since last year September.I went to see GP and said I must not wory.Can I go and see gynae about that?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

See below

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/11/12

See below

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement